Advertisement

A. Huber, S. Müller-Stach: “Periods and Nori Motives”

Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge. A Series of Modern Surveys in Mathematics 65, Springer, 2017. xxiii + 372 pp.
  • Marc LevineEmail author
Book Review

Notes

References

  1. 1.
    André, Y.: Une introduction aux motifs (motifs purs, motifs mixtes, périodes). In: Panoramas et Synthèses, vol. 17 Société Mathématique de France, Paris (2004) Google Scholar
  2. 2.
    Ayoub, J.: Une version relative de la conjecture des périodes de Kontsevich-Zagier. Ann. Math. (2) 181(3), 905–992 (2015) MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Beilinson, A.A.: Notes on absolute Hodge cohomology. In: Applications of Algebraic K-Theory to Algebraic Geometry and Number Theory, Parts I, II, Boulder, Colo., 1983. Contemp. Math., vol. 55, pp. 35–68. Amer. Math. Soc., Providence, RI (1986) CrossRefGoogle Scholar
  4. 4.
    Grothendieck, A.: On the de Rham cohomology of algebraic varieties. Publ. Math. Inst. Hautes Études Sci. 29, 95–103 (1966) MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Grothendieck, A.: Standard conjectures on algebraic cycles. In: Algebraic Geometry, Internat. Colloq., Tata Inst. Fund. Res., Bombay, 1968, pp. 193–199. Oxford Univ. Press, London (1969) Google Scholar
  6. 6.
    Grothendieck, A.: Récoltes et semailles: Réflexions et témoignages sur un passé de mathématicien. Université des Sciences et Techniques du Languedoc et Centre National de la Recherche Scientifique, Montpellier (1986) Google Scholar
  7. 7.
    Harrer, D.: Comparison of the Categories of Motives defined by Voevodsky and Nori. Preprint, https://arxiv.org/abs/1609.05516 (2016)
  8. 8.
    Kontsevich, M., Zagier, D.: Periods. In: Mathematics Unlimited 2001 and Beyond, pp. 771–808. Springer, Berlin (2001) CrossRefGoogle Scholar
  9. 9.
    Manin, J.: Correspondences, motifs and monoidal transformations. Mat. Sb. (N.S.) 77(119), 475–507 (1968) MathSciNetzbMATHGoogle Scholar
  10. 10.
    Voevodsky, V.: Triangulated categories of motives over a field. In: Cycles, Transfers, and Motivic Homology Theories. Ann. of Math. Stud., vol. 143, pp. 188–238. Princeton Univ. Press, Princeton (2000) Google Scholar

Copyright information

© Deutsche Mathematiker-Vereinigung and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature 2019

Authors and Affiliations

  1. 1.Fakultät MathematikUniversität Duisburg-EssenEssenGermany

Personalised recommendations